question-icon

What causes headache, muscle weakness and nausea after taking BC Powder?

default
Posted on Fri, 12 Feb 2016
Question: took bc powder 4x a day for a month, then went cold turkey from bc powder, started having caffeine withdrawal symptoms (severe headaches, muscle weakness, nausea), now urine a lot and it is dark brown and am weak, I drink a gallon of water a day (still weak), having hot/cold spells, loss of apetite

doctor
Answered by Dr. Alexander H. Sheppe (11 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Thanks for your question.

BC Powder contain a mixture of aspirin and caffeine. The headaches, muscle weakness, nausea, hot/cold spells, and loss of appetite could all be related to some combination of caffeine overuse and withdrawal.

More concerning to me is the dark urine. It is possible this could be caused by internal bleeding related to Aspirin ingestion.

This is concerning enough to me that I recommend you visit an emergency room for further evaluation at the earliest.

In the future, for continuity of care, I encourage you to contact me at my private link below. After you ask a direct question it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Alexander H. Sheppe (18 minutes later)
What do you think they will go for the dark urine
doctor
Answered by Dr. Alexander H. Sheppe (5 minutes later)
Brief Answer:
Followup

Detailed Answer:
Welcome back

They will perform basic blood tests, as well as a urinalysis to detect blood or muscle fragments in the urine. If it is positive, you will need to be admitted to the hospital for hydration and evaluation by a urologist for potential urethral/bladder/ureteric injury.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2238 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes headache, muscle weakness and nausea after taking BC Powder?

Brief Answer: Consultation Detailed Answer: Thanks for your question. BC Powder contain a mixture of aspirin and caffeine. The headaches, muscle weakness, nausea, hot/cold spells, and loss of appetite could all be related to some combination of caffeine overuse and withdrawal. More concerning to me is the dark urine. It is possible this could be caused by internal bleeding related to Aspirin ingestion. This is concerning enough to me that I recommend you visit an emergency room for further evaluation at the earliest. In the future, for continuity of care, I encourage you to contact me at my private link below. After you ask a direct question it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers